# SDR R61A20100546

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 16,516 hours, 12,244 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED SLAT FAIL MESSAGE ON EICAS WHILE ON APPROACH TO MCI.  FLAPS AND SLATS WOULD NOT DEPLOY AND WERE SET AT ZERO.  CREW DECLARED AN EMERGENCY LANDING AND CFR WAS DISPATCHED.  AIRCRAFT LANDED SAFELY WITHOUT INCIDENT AND TAXIED TO GATE UNDER ITS OWN POWER.  MX REPLACED 3/4 & 2/3 RIGHT SKEW SENSORS, AND  2/3 & 3/4 HARNESS PER EMB AMM.
